# SDR SWIA200819900

- Difficulty date: July 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 15,072 hours, 10,354 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FIRE SYS FAULT" STATUS MESSAGE APPEARED.  (FLIGHT NR 3882) REPLACED AFT CARGO SMOKE DETECTOR 2 IAW AMM 26-15-01.  OPS CHECK GOOD.
